Export: Stable high-order finite-difference methods based on non-uniform grid point distributions

Hernández Ramos, Juan Antonio and Hermanns Navarro, Miguel (2008). Stable high-order finite-difference methods based on non-uniform grid point distributions. "International Journal For Numerical Methods In Fluids", v. 56 (n. 3); pp. 233-255. ISSN 0271-2091. https://doi.org/10.1002/fld.1510.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM